# SDR UHLA2009012300018

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 9,570 hours, 5,987 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Part time: 9,584 hours, 5,995 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETURNED TO FIELD DUE TO LANDING GEAR FAILING TO RETRACT.  LANDING GEAR LEVER WOULD NOT MOVE FROM DOWN POSITION.  FOLLOWED APPROPRIATE CHECKLIST AND RETURNED TO AIRPORT.  MX PERFORMED NLG STRUT SERVICING IAW EMB 170 JOBCARD S12-12-09-600-801A, REFERENCE FIM 32-33-00-810-802A.
